MAUDE Adverse Event Report: TRACOE MEDICAL GMBH TRACOE TWIST PLUS TRACHEOSTOMY CANNULA; TRACOE TWIST TRACHEOSTOMY CANNULA WITH CUFF AND SUCTION LINE

TRACOE MEDICAL GMBH TRACOE TWIST PLUS TRACHEOSTOMY CANNULA; TRACOE TWIST TRACHEOSTOMY CANNULA WITH CUFF AND SUCTION LINE
Model Number REF 316-07
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/15/2024
Type of Reportable Event Malfunction
Event or Problem Description
Suction line detached from tracheostomy cannula.
 
Additional Manufacturer Narrative
The investigation of the affected sample was not possible because the product was not returned to tracoe.Based on the incident description it can be supposed that the defect described relates to the known product error of the subglottic suction line detachment.Further investigations are conducted within capa 000106.The batch number shows that the cannula was produced before the implementation of the capa actions.The cause is probably due to the bonding process of the subglottic suction line.It is possible that preparation steps before bonding were not carried out sufficiently or correctly, or that the bonding was not carried out correctly.Other causes could also be seen within the use period, e.G.The use of different cleaning or disinfection agents, as well as strong pulls on the suction line.Probably this was not possible with the patient.

Brand Name
TRACOE TWIST PLUS TRACHEOSTOMY CANNULA
Common Device Name
TRACOE TWIST TRACHEOSTOMY CANNULA WITH CUFF AND SUCTION LINE
Manufacturer (Section D)
TRACOE MEDICAL GMBH
reichelsheimer str. 1/3
nieder-olm, 55268
GM  55268
MDR Report Key20425519
Report Number8010485-2024-00033
Device Sequence Number15579966
Product Code JOH
UDI-Device Identifier04035324019076
UDI-Public4035324019076
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/11/2024
Report Date (Section F) 09/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberREF 316-07
Device Catalogue NumberREF 316-07
Device Lot Number1100036921
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Device Age2 WK
Event Location Hospital
Date Report to Manufacturer09/19/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/11/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age45 YR
Patient SexMale